# SDR MASA2014032931038

- Difficulty date: March 29, 2014
- Submitted: March 29, 2014
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 23,080 hours, 19,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND FROM AFT OVERHEAD EMERGENCY LIGHT INOPERATIVE.
